A member asked:

I've been on yaz (drospirenone and ethinyl estradiol) for 3 months for acne but now am suffering from constipation. does it get better over time? is it safe to use laxatives every 2 days

A doctor has provided 1 answer
Dr. Ward Dean answered

Specializes in Holistic Medicine

Yaz (drospirenone and ethinyl estradiol) is not Problem: Yaz (drospirenone and ethinyl estradiol) is not the problem. The cause of constipation is usually the Standard American Diet (SAD)--which is notoriously devoid of fiber. We need adequate fiber and adequate fluids (i.e., water). Try 1-2 tablespoons of psyllium husks every day--with 2 glasses of water per tablespoon. If that doesn't get you going, add 500-1500 mg of magnesium. You can't OD on magnesium, it will give you diarrhea.

Answered 3/15/2015

3.1k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question